# SDR AALA201712139025

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,767 hours, 7,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT EMERGENCY EXIT SIGN FLASHED ON AND OFF INTERMITTENTLY AT 3L DOOR. MAINTENANCE RESET EMERGENCY LIGHT SYSTEM PER 33-51-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
